The Annals of Statistics

Correction: A class of Rényi information estimators for multidimensional densities

Nikolai Leonenko and Luc Pronzato

Full-text: Open access

Article information

Source
Ann. Statist., Volume 38, Number 6 (2010), 3837-3838.

Dates
First available in Project Euclid: 30 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aos/1291126975

Digital Object Identifier
doi:10.1214/10-AOS773

Subjects
Primary: 94A15: Information theory, general [See also 62B10, 81P94] 62G20: Asymptotic properties

Keywords
Entropy estimation estimation of statistical distance estimation of divergence nearest-neighbor distances Rényi entropy Havrda–Charvát entropy Tsallis entropy

Citation

Leonenko, Nikolai; Pronzato, Luc. Correction: A class of Rényi information estimators for multidimensional densities. Ann. Statist. 38 (2010), no. 6, 3837--3838. doi:10.1214/10-AOS773. https://projecteuclid.org/euclid.aos/1291126975


Export citation

References

  • [1] Leonenko, N., Pronzato, L. and Savani, V. (2008). A class of Rényi information estimators for multidimensional densities. Ann. Statist. 36 2153–2182.
  • [2] Penrose, M. D. and Yukich, J. E. (2011). Laws of large numbers and nearest neighbor distances. Advances in Directional and Linear Statistics, A Festschrift for Sreenivasa Rao Jammalamadaka (M. Wells and A. Sengupta, eds.). Springer. To appear. Available at arXiv:0911.0331v1.
  • [3] Yukich, J. E. (1998). Probability Theory of Classical Euclidean Optimizaiton Problems. Springer, Berlin.